# SDR ASOA201704255067

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 34,915 hours, 26,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 108775
- Condition: Discharged
- Location: Emergency Lights
- Part time: 14,009 hours, 10,493 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FORWARD EMERGENCY EXIT LIGHTS COME ON THEN FADE OUT. CONTRACT MX REMOVED NEW BATTERY PACK AND REINSTALLED BATTERY PACK WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
